MAUDE Adverse Event Report: PHILIPS RESPIRONICS, INC. SIMPLLYGO MINI OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

PHILIPS RESPIRONICS, INC. SIMPLLYGO MINI OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1113605
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a patient was hospitalized with pulmonary embolism allegedly caused by the simplygo mini oxygen concentrator.The medical treatment is unknown.There was no allegation of device malfunction.The device is not returning to the manufacturer for evaluation.The sales office checked the device and found the device to operate with no issues.
 
Additional Manufacturer Narrative
The manufacturer previously reported the medical device problem code as 2993 in section h6, the correct medical device problem code in section h6 is 1670.Section h6 has been updated with the correct information.

Brand Name
SIMPLLYGO MINI OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
PHILIPS RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13093602
Report Number2518422-2021-08747
Device Sequence Number13955201
Product Code CAW
UDI-Device Identifier00606959032439
UDI-Public00606959032439
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1113605
Device Catalogue Number1113605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date12/28/2021
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown